Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Bad headaches, migraines. Took medicnes. No help. Solution?

I have always had bad he Tooadaches and have had some migrains as well. I haven t had any migrains in a while until Monday after a 1hour long zumba class I started getting a throbbing pain on my right side of my head and as time went by it got worse and worse It took me a while to get it to become bearable Tuesday I went to my dr she gave me butalbital/apap/caffeine-plus tabs I took 1 and 2 1/2 hours later pain was still there she told me to take 2 but no more it did take majority of the pain away. wed. I got the migraine but now on the other side of my head it lasted from 7:30pm to 4:30am I am a mom of 4 I have a full time job I cant take it anymore please help what do I do next?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response

Thanks for the query,

Let me tell you that headache can be due to many causes and it can be due to migraine, tension headache, brain tumor/infection/bleed etc. I will request you to get evaluated by a neurologist who will examine you and help you through evaluation including a brain scan if needed. I feel that you have migraine headache and you will improve with anti-migraine medications. Medications that help are propranolol, topiramate, amitriptiline, valproate etc. Your doctor will guide you and help you select appropriate medications. You also need to have regular food and sleep habit along with rest, relaxation.

Hope this helps

Best wishes
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor